검색
Article Search

JMB Journal of Microbiolog and Biotechnology

OPEN ACCESS eISSN 0454-8124
pISSN 1225-6951
QR Code

Original Article

Kyungpook Mathematical Journal 2015; 55(4): 1031-1051

Published online December 23, 2015

Copyright © Kyungpook Mathematical Journal.

Inclusion  and Subordination Properties of Multivalent Analytic Functions Involving Cho-Kwon-Srivastava Operator

Jagannath Patel1, Ashok Kumar Sahoo2

1Department of Mathematics, Utkal University, Vani Vihar, Bhubaneswar-751004, Odisha, India
2Department of Mathematics, Veer Surendra Sai University of Technology, Burla, Sambalpur, Odisha, 768018, India

Abstract

The object of the present paper is to derive some inclusion and subordination results for certain classes of multivalent analytic functions in the open unit disk, which are  defined in terms of the Cho-Kwon-Srivastava operator. Some interesting corollaries are derived and the relevant connection of the results obtained in this paper with various known results are also pointed out.

Keywords: $p$-valent function, Subordination, Hadamard product, Linear operator, differintegral operator